ST. JUDE MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Back to Search Results |
| Model Number |
A-TFSE-F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
10/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Following a paroxysmal atrial fibrillation procedure, a cardiac tamponade was found requiring a pericardiocentesis.During the procedure there were no issues observed, and the post procedure echocardiogram did not show any concerns.However, in recovery, the patient became hypotensive and experienced chest pain.An echocardiogram showed the cardiac tamponade and a pericardiocentesis stabilized the patient.It is unknown when the perforation occurred.
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac tamponade could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.